# SDR R7MR35515

- Difficulty date: July 1, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N5771C
- Make and model: Snias AS350B
- Aircraft serial: 1369
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: 42960
- Part serial: 1611
- Condition: Inoperative
- Location: Cockpit
- Part time: 156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER INDICATOR INOPERATIVE.  READS 360-370 RPM GROUND.  READS 380-390 RMP IN-FLIGHT.  ADJUSTED INDICATOR TWICE WITHOUT SUCCESS. REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
